Spécialisation de la suite de Sturm et sous-résultants
Publications mathématiques et informatique de Rennes no. 4  (1989), p. 47-101
@article{PSMIR_1989___4_47_0,
     author = {Gonzalez, Laureano and Lombardi, Henri and Recio, Tomas and Roy, Marie-Fran\c coise},
     title = {Sp\'ecialisation de la suite de Sturm et sous-r\'esultants},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {4},
     year = {1989},
     pages = {47-101},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1989___4_47_0}
}
Gonzalez, Laureano; Lombardi, Henri; Recio, Tomas; Roy, Marie-Françoise. Spécialisation de la suite de Sturm et sous-résultants. Publications mathématiques et informatique de Rennes, no. 4 (1989), pp. 47-101. http://www.numdam.org/item/PSMIR_1989___4_47_0/

[Ait] Aitken A. C. : On the evaluation of determinants, the formation of their adjugates and the practical solution of simultaneous linear equations. Proc. Edinburgh Math. Soc. ser 2 III , 207-219 , (1932) | Zbl 0006.14702

[Akr] Akritas A. G. : A New Method for Computing G.C.D. and Polynomial Remainder Sequences. Numer. Math. 52,119-127 (1988). | MR 923706 | Zbl 0617.68039

[Bar] Bareiss E. H. : Sylvester's identity and multistep integer preserving Gaussian elimination. Math. Comp. 22,565-578 (1968). | MR 226829 | Zbl 0187.09701

[Bor] Borchardt : Zur Theorie der Elimination und Kettenbruch-Entwichlung. Math. Abh. der Akad. der Wissenschaften zu Berlin, 1878, p 1-17.

[Bro] Brown W. S. : On Euclid's Algorithm and the Computation of Polynomial Greatest Common Divisors. JACM 18,476-504 (1971) | MR 307450 | Zbl 0226.65040

[BroT] Brown W. S., Traub J. F. : On Euclid's Algorithm and the Theory of Subresultants. JACM 18,505-514 (1971) | MR 303684 | Zbl 0226.65041

[Col] Collins G.E. Subresultants and Reduced Polynomial Remainder Sequences. JACM 14,128-142(1967) | MR 215512 | Zbl 0152.35403

[CoR] Coste M., Roy M.-F. : Thom's lemma, the coding of real algebraic numbers and the computation of the topology of semi-algebraic sets. J. Symbolic Computation 5 ,121-129 (1988). | MR 949115 | Zbl 0689.14006

[Fro] Frobenius : Uber das Traegheitsgesetz des quadratishen Formen, S-B Pruss. Akad. Wiss. 241-256 (Marz 1984) | JFM 25.0318.01

[Fro] Frobenius : Uber das Traegheitsgesetz des quadratishen Formen, S-B Pruss. Akad. Wiss. 403-431 (Mai 1984) | JFM 25.0318.01

[Gan] Gantmacher Fr. .Théorie des matrices, tome I. Dunod 1966. | Zbl 0136.00410

[GLRR1] Gonzalez L., Lombardi H., Recio T., Roy M.-F. : spécialisation de la suite de Sturm et sous-résultants (I) et (II). A paraître au RAIRO Informatique théorique. | Numdam | Zbl 0732.68059

[GLRR2] Gonzalez L., Lombardi H., Recio T., Roy M.-F. : Sturm-Habicht sequences. Proceedings ISSAC 1989 pages 136-146.

[Gon] Gonzalez Laureano. The proof of the Sylvester Theorem through Habicht's sequence. prépublication. Université de Santander (Espagne). 1988

[Hab] Habicht W. : Eine Verallgemeinerung des Sturmschen Wurzelzählverfahrens. Comm. Math.Helvetici 21,99-116 (1948). | MR 23796 | Zbl 0029.24402

[Her] Hermite C. : Remarques sur le théorème de Sturm, C. R. Acad. Sci. Paris 36 , 52-54 (1853).

[KrN] Krein M. G. Naimark M.A. : The method of symmetric and hermitian forms on the theory of the separation of the roots of algebraic equations. Originalement publié à Kharkov (1936). Lin. Multilinear algebra 1981, 10 265-308 (1981). | MR 638124 | Zbl 0584.12018

[Lom] Lombardi Henri : Sous-résultants, suite de Sturm, spécialisation, Prépublication, Besançon. 1988.

[Loos] Loos R. : Generalized poynomial reaminder sequences. Dans Computer Symbolic and Algebraic Computation,115-138. Edité par Buchberger, Collins,Loos. Springer Verlag 1982. | MR 728969 | Zbl 0577.13001

[Mig] Mignotte M.: Some useful bounds. Dans Computer Algebra Symbolic and Algebraic Computation,259-263. Edité par Buchberger, Collins, Loos . Springer Verlag 1982. | MR 728976 | Zbl 0498.12019

[Stu] Sturm C : Mémoire sur la résolution des équations numériques. Inst. France Sc. Math. Phys. 6 (1835)

[Syl] Sylvester J.J. : On a theory of syzygetic relations of two rational integral functions,comprising an application to the theory of Sturm's function. Trans. Roy. Soc. London (1853).

reprint dans : Sylvester : Collected Math Papers. Chelsea Pub. Comp. NY 1983 vol 1 429-586

[Val] Vallibouze A.: Fonctions symétriques et changements de base, Thèse, Université Paris VI, 1987. | Zbl 1209.33001

[W] Van Vleck, E. B., : On the determination of a series of Sturm's functions by the calculation of a single determinant. Ann. Math. (Second Series) 1, 1-13(1899-1900). | JFM 30.0154.02